# SDR SWI2025F00564

- Difficulty date: February 17, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP CHAFED AROUND IB HINGE ARM UNDER CANOE FAIRING 683AB (MARKED).  (C-CHECK RO 04/26/2025)REPAIRED RH IB FLAP CHAFE UNDER CANOE FAIRING 683AB IAW REO 690-57-52-511 REV. -- DATED: 2025-03-07. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
